# SDR COMA0360172

- Difficulty date: March 30, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 11,484 hours, 11,380 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Part number: 385000183
- Part serial: 27632D1
- Condition: Discharged
- Location: Fire Exting
- Part time: 11,696 hours, 10,889 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5198 CARGO FIRE BOTTLE "LOW" CAUTION MESSAGE.  REPLACED THE CARGO FIRE BOTTLES.
